MathSciNet Relay Station
MathSciNet bibliographic data
MR2508308 (2010c:46107) 46G25
García, Domingo; Grecu, Bogdan C.; Maestre, Manuel; Martín, Miguel; Merí, Javier Two-dimensional Banach spaces with polynomial numerical index zero. Linear Algebra Appl. 430 (2009), no. 8-9, 2488–2500.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement